# SDR AWXA0000093

- Difficulty date: February 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 10619264
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 6,093 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY, FLAPS FROZE AT 1 DEGREE,  NEEDLES WERE SPLIT, MOVED FLAP HANDLE BUT FLAPS DID NOT MOVE.  RESEATED C/P ON FLAP INDICATOR, VISUALLY INSPECTED FLAPS AND SLATS.  NO FAULT FOUND, CYCLED SYSTEM SEVERAL TIMES.  OPS CK GOOD.  REPLACED FLAP INDICATOR.  A/C HAS BEEN ON HISTORY AND CRITICAL ALERT.
